# SDR IXXA110070O

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE MAIN CARGO DOOR LIGHT ILLUMINATED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   OPEN
